# SDR QXEA9700236

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341PH
- Make and model: Dorner DO328100
- Aircraft serial: 3065
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004
- Condition: Malfunction
- Location: E/E Compt
- Part time: 48 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD.  NUMEROUS PROXY FAIL CAS MESSAGES.  REPLACED PSEU, OPERATIONAL CHECKS GOOD.
